# SDR DALA2025022001278

- Difficulty date: February 18, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,585 hours, 30,919 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Open
- Location: Oxygen Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 DISC: EMERGENCY O2 DOOR ABOVE SEATS 10 D-E-F CAME DOWN NEEDS RESETTING TO CLOS O-2 MASK DOOR. C/A: STOWED MASKS AT 10-D-E-F A/C OK FOR SERVICE PER A 319AMM 35-21-43. (LP: 4014240)
